Economics Faculty Directory

Shakeeb Khan




Selected Publications

“Identification of Panel Data Models with Endogenous Censoring” (with M. Pono- mareva and E. Tamer) Journal of Econometrics, (2015), forthcoming.

“On the Informational Content of “Special Regressors” in Heteroskedastic Binary Response Models” (with S. Chen and X. Tang) Journal of Econometrics , (2015), forthcoming.

“Semiparametric Estimation of Program Impacts on Dispersion of Potential Wages (with S.H. Chen), Journal of Applied Econometrics, (2014), 29, 901-919.

“Distribution-free estimation of Heteroskedatic binary response models in Stata” (with J. Blevins), Stata Journal, (2013), 13, 588-602.